Polynomially convex hulls of families of arcs

Volume 165 / 2004

Zbigniew S/lodkowski Studia Mathematica 165 (2004), 1-17 MSC: Primary 32E20; Secondary 32A37. DOI: 10.4064/sm165-1-1


The paper is devoted to the study of polynomially convex hulls of compact subsets of ${\mathbb C}^2$, fibered over the boundary of the unit disc, such that all fibers are simple arcs in the plane and their endpoints form boundaries of two closed, not intersecting analytic discs. The principal question concerned is under what additional condition such a hull is a bordered topological hypersurface and, in particular, is foliated by a unique holomorphic motion. One of the main results asserts that this happens when the family of arcs satisfies the Continuous Cone Condition.


  • Zbigniew S/lodkowskiDepartment of Mathematics (M//C 249)
    University of Illinois at Chicago
    851 South Morgan Street
    Chicago, IL 60607-7045, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image